# SDR SWAA2021111141309

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1669 ARE INOP ; / [01] REMOVED AND REPLACED AND PERFORMED GOO OPS TEST OF M1669 BATTERY PACK PER AMM 33-51-06-960-805.; [02] VERIFIED REMOVED AND REPLACED AND PERFORMED GOOD OPS TEST OF M1669 BATTERY PACK PER AMM 33-51-06-960-805.
